# SDR CAL960232

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 950b
- Part time: 46,935 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A 1 INCH CRACK IN FLOOR SUPPORT ANGLE AT BS 950B, RBL 48.  A NEW Z-ANGLE AND TWO PLATES WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-40-4, AND MM 51-20-15.  (M)
